Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Mucus production
Feb 19, 2006

I have had this feeling of having mucus in the back of my throat. It gets really annoying at times. Then at night one of my nostrils would block and it would change from one to the other depeding on the side I sleep on. This has been going on for a little over two momths. In Dec I had bronchitis and was given antibiotics. I don't cough that much, most of the time I make myself cought to try get rid of the mucus. I went to another doctore who gave me a nasal spray and that doesn't seem to help either. I don;t remember having any allegies, but I sneeze a lot these days. My throat is not sore, just gets a scratchy feeling sometimes. What should I do? Am I suffering from anything serious? I am very scared and worried. I think too much about it and it's really affecting my life. Please advice

Response from Dr. Henry

What is your HIV status and which HIV drugs are you taking (this web forum is for the exclusive discussion of side effects of HIV treatment)?



Previous
Options for switch from Sustiva.
Next
Drug interaction with Kaletra?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement